# SDR DALA2021091405457

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 GOUGE LOWER SKIN IB FIXED LEADING EDGE INBOARD POSITION ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 593853-14 REV.ORIGINAL. (1946960)
